MathSciNet Relay Station
MathSciNet bibliographic data
MR2929070 53D40 (53D37)
Seidel, Paul; Solomon, Jake P. Symplectic cohomology and $q$-intersection numbers. Geom. Funct. Anal. 22 (2012), no. 2, 443–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement